# SDR SAJFCALS098027

- Difficulty date: July 27, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N18610
- Make and model: Boeing 737-800
- Aircraft serial: 29105
- Aircraft time: 28,303 hours, 12,210 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT B-18610 LT AFT ENTRY DOOR WARING LIGHT ILLUMINATED DURING TAKEOFF. AIRCRAFT ABORTED TAKEOFF.  GROUND OPERATION CHECK FOUND LT AFT ENTRY DOOR CONDITION NORMAL.  IAW AMM 52-13-00 AFT ENTRY DOOR (SOFT UNLATCHING) MAKE SURE THAT RIG PIN EASILY THROUGH THE HOLE IN LATCH ROLLER AND LATCH FTG.  IAW AMM 52-71-11 ADJUSTED AFT DOOR WARNING SENSOR AND CHECK NORMAL.  IAW AMM 52-13-00 AFT ENTRY DOOR SYSTEM TEST OK. 4. ACFT RELEASED BACK TO SERVICE.
